MathSciNet Relay Station
MathSciNet bibliographic data
MR2068953 46E30 (46B20)
Semënov, E. M.; Sukochev, F. A. The Banach-Saks index. (Russian) Mat. Sb. 195 (2004), no. 2, 117--140; translation in Sb. Math. 195 (2004), no. 1-2, 263–285
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement